Skip to main content

Spinal Cord Infarction During Use of Zolmitriptan: A Case Report

Buy Article:

The full text article is temporarily unavailable.

We apologise for the inconvenience. Please try again later.

Abstract:

A 50-year-old woman with a history of migraine without aura, predominantly occurring around her menstrual periods, developed a spinal cord lesion following the use of zolmitriptan. The partial lesion of the cord at T7 predominantly involved the spinothalamic pathways on the left side. Clinical features suggested that the lesion was an ischemic infarct, and this was confirmed by an MRI scan. There were no other known risk factors for vascular disease. There has been mild improvement of her symptoms, but most of the symptoms did not resolve. There are isolated case reports of stroke secondary to the use of triptans, however, this is the first case of spinal cord infarction reported following the use of this group of drugs. The temporal relationship suggests that the spinal cord infarction may be related to the use of zolmitriptan.

Keywords: spinal cord infarction; zolmitriptan

Document Type: Miscellaneous

Publication date: 2000-01-01

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more